American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 126 found      Go to page: 1 2 3 4 5

[31] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information   
View Article: PDF

[32] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[33] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[34] Marian Aprodu and Gavril Farkas. Green's conjecture for general covers. Contemporary Mathematics 564 (2012) 211-226.
Book volume table of contents   
View Article: PDF

[35] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information   
View Article: PDF

[36] David Eisenbud and Bernd Ulrich. Notes on regularity stabilization. Proc. Amer. Math. Soc. 140 (2012) 1221-1232. MR 2869107.
Abstract, references, and article information   
View Article: PDF

[37] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[38] Hara Charalambous. Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011) 2383-2397. MR 2784803.
Abstract, references, and article information   
View Article: PDF

[39] Jason McCullough. A family of ideals with few generators in low degree and large projective dimension. Proc. Amer. Math. Soc. 139 (2011) 2017-2023. MR 2775379.
Abstract, references, and article information   
View Article: PDF

[40] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[41] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF

[42] Jia-Feng Lü. On an example of $\delta $-Koszul algebras. Proc. Amer. Math. Soc. 138 (2010) 3777-3781. MR 2679600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Marian Aprodu and Jan Nagel. Specific versions of the syzygy conjectures. University Lecture Series 52 (2009) 91-104.
Book volume table of contents
View Article: PDF

[45] Marian Aprodu and Jan Nagel. Syzygy schemes. University Lecture Series 52 (2009) 29-51.
Book volume table of contents
View Article: PDF

[46] Marian Aprodu and Jan Nagel. Basic definitions. University Lecture Series 52 (2009) 1-11.
Book volume table of contents
View Article: PDF

[47] Marian Aprodu and Jan Nagel. Basic results. University Lecture Series 52 (2009) 13-27.
Book volume table of contents
View Article: PDF

[48] Marian Aprodu and Jan Nagel. Koszul Cohomology and Algebraic Geometry. University Lecture Series 52 (2009) MR MR2573635.
Book volume table of contents

[49] Marian Aprodu and Jan Nagel. Koszul cohomology and the Hilbert scheme. University Lecture Series 52 (2009) 65-74.
Book volume table of contents
View Article: PDF

[50] Marian Aprodu and Jan Nagel. The conjectures of Green and Green-Lazarsfeld. University Lecture Series 52 (2009) 53-64.
Book volume table of contents
View Article: PDF

[51] Marian Aprodu and Jan Nagel. Koszul cohomology of a $K3$ surface. University Lecture Series 52 (2009) 75-90.
Book volume table of contents
View Article: PDF

[52] Marian Aprodu and Jan Nagel. Applications. University Lecture Series 52 (2009) 105-117.
Book volume table of contents
View Article: PDF

[53] Maria Evelina Rossi and Leila Sharifan. Consecutive cancellations in Betti numbers of local rings. Proc. Amer. Math. Soc. 138 (2010) 61-73. MR 2550170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kyouko Kimura. Lyubeznik resolutions and the arithmetical rank of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3627-3635. MR 2529869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] David A. Cox and Evgeny Materov. Regularity and Segre-Veronese embeddings. Proc. Amer. Math. Soc. 137 (2009) 1883-1890. MR 2480267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Michael Jöllenbeck and Volkmar Welker. Minimal resolutions via algebraic discrete Morse theory. Memoirs of the AMS 197 (2009) MR 2488864.
Book volume table of contents   

[58] Tokuji Araya. The Auslander-Reiten conjecture for Gorenstein rings. Proc. Amer. Math. Soc. 137 (2009) 1941-1944. MR 2480274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] David Eisenbud and Frank-Olaf Schreyer. Betti numbers of graded modules and cohomology of vector bundles. J. Amer. Math. Soc. 22 (2009) 859-888. MR 2505303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Satoshi Murai and Takayuki Hibi. Algebraic shifting and graded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 1853-1865. MR 2465820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 126 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia